# SDR QXEA03000009

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,820 hours, 4,495 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Location: Zone  800
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2396 - CREW DIVERTED TO GEG WHEN DURING FLIGHT THE FUSELAGE DOOR WARNING STAYED ON FOR APPROXIMATELY 5 MINUTES. NO PROBLEM WITH PRESSURIZATION WAS EXPERIENCED. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE EXTERNAL DOOR HANDLE NOT FULLY IN THE RECESS. THE INTERNAL HANDLE MECHANISM WAS ADJUSTED AND A FUNCTIONAL CHECK WAS PERFORMED. THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
